# SDR MASA200400161

- Difficulty date: March 23, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 6,201 hours, 5,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Adjust
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY EXIT SIGN IN ROW 12 INOP ON BACKSIDE.  MX ADJUSTED WIRING TO SIGN.  OP CHECKS GOOD.  NO PARTS USED.
